# SDR CALA2024053001639

- Difficulty date: May 27, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 83,212 hours, 32,918 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ESDR EVENTNO 1 COMP STALL ON FLXABORT AT 20KTSNO FIRE ALARM OBSERVERED METAL SHAVINGS IN THE TAIL PIPE. ESDR EVENTNO 1 COMP STALL ON FLXABORT AT 20KTSNO FIRE ALARM OBSERVERED METAL SHAVINGS IN THE TAIL PIPE.SDR# 1036353 GENERATED AND ENGINE CHANGE RECORDED ON TASK CARD 31-7200-9-0001.REPLACED E1 REF TASK 71-00-20-930-010-C1, BOOTSTRAP METHOD,OPERATIONAL TESTS NORMAL. NO LEAKS.
